MathSciNet Relay Station
MathSciNet bibliographic data
MR1907293 93C42 (70Q05)
Li, Hongxing; Miao, Zhihong; Wang, Jiayin Variable universe adaptive fuzzy control on the quadruple inverted pendulum. Sci. China Ser. E 45 (2002), no. 2, 213–224.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement